News

RICHMOND, July 12, 2005 (LifeSiteNews.com) – Another study has shown that significant medical dangers accompany hormonal contraceptives. When chemical birth control pills started being available in the 1960’s the dangerous side effects were downplayed but very real. Since then, pharmaceutical developers have been at pains to reduce the intensity of the pill, which is now commonly referred to as ‘low-dose’ contraception. The drug however, is exactly the same kind as its earlier incarnation and is now proving just as dangerous.

A new study has shown that women are at 100% greater risk of heart attack and stroke with the ‘low-dose” pill, especially for those women with pre-existing medical conditions. A group of researchers at Virginia Commonwealth University and the Université de Sherbrooke have examined the cases of contraceptive-related complications in women between 1980 and 2002.

The risk of heart attack doubled with women using the later “low-dose” version of the pill and that the risk returned to normal when the women stopped using it.

Read coverage from News-Medical.net:
https://www.news-medical.net/?id=11582

HW

Comments

Commenting Guidelines
LifeSiteNews welcomes thoughtful, respectful comments that add useful information or insights. Demeaning, hostile or propagandistic comments, and streams not related to the storyline, will be removed.

LSN commenting is not for frequent personal blogging, on-going debates or theological or other disputes between commenters.

Multiple comments from one person under a story are discouraged (suggested maximum of three). Capitalized sentences or comments will be removed (Internet shouting).

LifeSiteNews gives priority to pro-life, pro-family commenters and reserves the right to edit or remove comments.

Comments under LifeSiteNews stories do not necessarily represent the views of LifeSiteNews.

0 Comments

    Loading...